Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A class of lattices of quasivarieties

  • 24 Accesses

  • 22 Citations

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    V. A. Gorbunov, "On lattices of a quasivariety," Algebra Logika,15, No. 4, 436–457 (1976).

  2. 2.

    V. A. Gorbunov, "Coverings in lattice of a quasivariety and independent axiomatizability," Algebra Logika,16, No. 5, 507–548 (1977).

  3. 3.

    V. A. Gorbunov, "On the theory of the quasivariety of algebraic systems," Dissertation, Inst. Mat. Sib. Otd. Akad. Nauk SSSR, Novosibirsk (1978).

  4. 4.

    A. I. Mal'tsev, Algebraic Systems [in Russian], Nauka (1970).

  5. 5.

    A. I. Mal'tsev, "On certain frontier questions in algebra and mathematical logic," Proc. Int. Congr. Mathematicians [in Russian], Moscow 1966, Mir (1968), pp. 217–231.

  6. 6.

    G. Birkhoff, Lattice Theory, Amer. Math. Soc., Providence, Rhode Island (1967).

  7. 7.

    P. Crawley and R. Dilworth, Algebraic Theory of Lattices, Prentice-Hall, Englewood Cliffs, New Jersey (1973).

  8. 8.

    R. Freese and J. Nation, "Congruence lattice of semilattice," Pac. J. Math.,49, No. 1, 51–58 (1973).

  9. 9.

    G. Grätzer, Universal Algebra, Van Nostrand Reinhold (1967).

Download references

Additional information

Translated from Algebra i Logika, Vol. 19, No. 1, pp. 59–80, January–February, 1980.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gorbunov, V.A., Tumanov, V.I. A class of lattices of quasivarieties. Algebra and Logic 19, 38–52 (1980). https://doi.org/10.1007/BF01669103

Download citation

Keywords

  • Mathematical Logic